I have received my RX for Paxil 10 mg. I have not stared it just yet I'm a little nervous to honest. Can anyone tell me what to expect ? Also my doctor told me that 10 mg is to start me off I guess that is a small dosage? What will I feel like once I have taken it for a while. The reason the doctor prescribed this is for my anxiety and depression. I can't seem to stop worrying about every little thing. I get so worked up over things most people don't even think about. I have a hard time enjoying anything around me. I have a wonderful family and friends I'm not in debt at all. Just cant seem to get it to click to enjoy my life.
At first when you take Paxil, you might feel a little nauseous. A good way to help prevent that feeling is to break up your starting dose a little. With the 10mg a day, I would say break it in half and take 5mg at breakfast and 5mg at dinner for the first couple days. Taking it in a smaller dose and along with a meal will help prevent side effects. After you've been on it for a few days you can go to 10mg at one time with food, and you should be fine. After you have been on it for a few weeks you will start feeling better and hopefully it will help with your anxiety with no more worrying. I am not sure of the highest dose of paxil, but I think it is 20 mg.
I hope all works out for you,
I just started taking Paxil And all I can say is I'm having hot flashes nausea and I just don't feel right shaking inside my body ... my doctor said to keep taking it and needs to get in my system for at least a week oh and I forgot to mention how tired I am during the day and that's hard for me because I have a 10-month-old baby I have to take care of
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2011 • 2 answers
Posted 5 Sep 2013 • 5 answers
Posted 5 Sep 2013 • 10 answers
Posted 11 Nov 2015 • 5 answers
Posted 6 Jun 2017 • 2 answers